Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2009, Article ID 957475, 15 pages
http://dx.doi.org/10.1155/2009/957475
Research Article

Existence and Exponential Stability of Periodic Solution for a Class of Generalized Neural Networks with Arbitrary Delays

1Department of Mathematics, Zhaotong Teacher's College, Zhaotong, Yunnan 657000, China
2Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 4 August 2009; Accepted 1 December 2009

Academic Editor: Jean Mawhin

Copyright © 2009 Yimin Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yimin Zhang, Yongkun Li, and Kuohui Ye, “Existence and Exponential Stability of Periodic Solution for a Class of Generalized Neural Networks with Arbitrary Delays,” Abstract and Applied Analysis, vol. 2009, Article ID 957475, 15 pages, 2009. https://doi.org/10.1155/2009/957475.